MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-125
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported oad and guide wire were received for analysis.No damage was observed on the oad.The spring tip of the guide wire was deformed but remained intact.The guide wire passed through the oad driveshaft and handle assembly with no resistance.The oad was tested, spun on all speeds, and functioned as intended.The device data log did not reveal any issues that would have contributed to the reported event.At the conclusion of the device analysis, the reported event was unable to be conclusively confirmed.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id# (b)(4).
 
Event or Problem Description
A peripheral stealth orbital atherectomy device and viperwire guide wire were selected for treatment of a lesion in the distal posterior tibial artery.After six treatments, the oad was stuck on the guide wire, and a dissection was observed.The dissection was treated with an unplanned balloon angioplasty for three minutes.The procedure was then completed, and the patient was discharged home.

Brand Name
STEALTH ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key11776892
Report Number3004742232-2021-00165
Device Sequence Number19806968
Product Code MCW
UDI-Device Identifier10850000491271
UDI-Public(01)10850000491271(17)221130(10)353214-1
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberPRD-SC30-125
Device Catalogue Number7-10059-02
Device Lot Number353214-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR